# SDR DALA2024111410955

- Difficulty date: November 14, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 58,909 hours, 42,204 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN AND CLOSE. F/O HAD TO OPEN DOOR ON ARRIVAL. THIS COULD PREVENT THE PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE FOUND L1 DOOR SETTING TOO HIGH IN ITS FRAME. HEIGHT WAS ADJUSTED REF B717 AMM 52-11. PRESSURIZED THE AIRCRAFT AND CHECKED FOR LEAKS. NO LEAKS WERE NOTED. REINSTALLED L1 SLIDE REF AMDS W/C 2561-9004. (LP #4005124)
